# SDR DALA2018040102108

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE FITTING, BS 389 LOWER EDGE,   AT THE FWD CARGO DOOR. THE TEE FITTING WAS REPLACED IAW SRM 51-41-01-0G, 51-41-05-0G, AND DWG 3926046, REV B.
